# SDR SWIA972405

- Difficulty date: March 1, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 31,333 hours, 38,278 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Dirty
- Location: Flap Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH INBOARD FLAP PAIRS STUCK AT 25 DEGREES.  UABLE TO RAISE OR LOWER INBOARD FLAPS WITH FLAP HANDLE.  CLEANED INBOARD FLAP ACTUATOR CANNON PLUGS AND RERACKED FCU.  OPS CHECK NORMAL.
